MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012630-29
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
It was reported the procedure was to treat a severely tortuous and mildly calcified lesion in the iliac artery.The 7.0x29mm omnilink elite stent delivery system (sds) was advanced however failed to cross the lesion.During retraction, the stent struts became flared and interacted with the 6fr sheath, causing resistance.The sds was able to be retracted into the sheath and removed from the anatomy.An absolute pro stent was used to complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
Visual, dimensional and functional analysis was performed on the return device.The reported stent damage was confirmed.The failure to advance and difficulty removing could not be tested as it was based on the circumstances of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, the reported difficulties appear to be due to case circumstances.The failure to advance was likely due to interaction with the anatomy.Additionally, during withdrawal, the proximal stent struts likely interacted with the distal end of the introducer sheath causing the struts to flare resulting in resistance with the sheath during removal.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9863176
Report Number2024168-2020-02770
Device Sequence Number11493229
Product Code NIO
UDI-Device Identifier08717648178467
UDI-Public08717648178467
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number1012630-29
Device Catalogue Number1012630-29
Device Lot Number8110141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2020
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR SHEATH; 6FR SHEATH
Patient Age77 YR